# SDR AALA20150508005

- Difficulty date: May 8, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 18,885 hours, 7,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pad
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OTBD LATCH WEAR PAD & FLANGE ON PNEUMATIC ACCESS DOOR CUT OUT IS WORN & DAMAGED.  INSTALLED REPAIR STRAP & FILLER IAW EA 250933.
